TITLE

Sharp bounds on the density, Green function and jumping function of subordinate killed BM

AUTHOR(S)
Song, Renming
PUB. DATE
April 2004
SOURCE
Probability Theory & Related Fields;Apr2004, Vol. 128 Issue 4, p606
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
v
ACCESSION #
13478451

 

Related Articles

  • ESTIMATES ON POTENTIAL FUNCTIONS AND BOUNDARY BEHAVIOR OF POSITIVE SOLUTIONS FOR SUBLINEAR DIRICHLET PROBLEMS. ALSAEDI, RAMZI; MÂAGLI, HABIB; ZEDDINI, NOUREDDINE // Electronic Journal of Differential Equations;2014, Vol. 2014, p1 

    We give global estimates on some potential of functions in a bounded domain of the Euclidean space ℝn (n ≥ 2). These functions may be singular near the boundary and are globally comparable to a product of a power of the distance to the boundary by some particularly well behaved...

  • Coordinate equations for a problem on a sphere with a cut associated with diffraction by an ideal quarter-plane. SHANIN, A. V. // Quarterly Journal of Mechanics & Applied Mathematics;May2005, Vol. 58 Issue 2, p289 

    In our prior work, a set of modified Smyshlyaev formulae was derived for the problem of diffraction by a Dirichlet flat cone (quarter-plane). The problem was reduced to finding the so-called edge Green's functions on a unit sphere. Here we explain how these edge Green's functions can be...

  • Two-Dimensional Berezin-Li-Yau Inequalities with a Correction Term. Kovařík, Hynek; Vugalter, Semjon; Weidl, Timo // Communications in Mathematical Physics;Apr2009, Vol. 287 Issue 3, p959 

    We improve the Berezin-Li-Yau inequality in dimension two by adding a positive correction term to its right-hand side. It is also shown that the asymptotical behaviour of the correction term is almost optimal. This improves a previous result by Melas, [11].

  • Criteria to the Poincaré inequality associated with Dirichlet forms in ℝd, d ≥ 2. Helffer, Bernard; Nier, Francis // IMRN: International Mathematics Research Notices;2003, Vol. 2003 Issue 22, p1199 

    We study the compactness of the resolvent of Witten Laplacians on 0-forms and more generally the validity of the Poincaré inequality for Dirichlet forms in finite dimension. We are interested in the case where some known sufficient condition becomes degenerate. For some classes of...

  • On Some Quasimetrics and Their Applications. Bachar, Imed; Mâagli, Habib // Journal of Inequalities & Applications;2009, Vol. 2009, Special section p1 

    We aim at giving a rich class of quasi-metrics from which we obtain as an application an interesting inequality for the Greens function of the fractional Laplacian in a smooth domain in Rn.

  • Estimate of the first eigenvalue of the Laplacian on a graph. Diab, A.; Kuleshov, P.; Penkin, O. // Mathematical Notes;Nov2014, Vol. 96 Issue 5/6, p948 

    The eigenvalue problem for the Laplacian with Dirichlet boundary conditions on a graph is considered. The main result is an estimate of the first (minimal) eigenvalue. The proof is based on the Schwartz symmetrization of a function on a graph and on its properties.

  • Geometric coupling thresholds in a two-dimensional strip. Borisov, D.; Exner, P.; Gadyl’shin, R. // Journal of Mathematical Physics;Dec2002, Vol. 43 Issue 12, p6265 

    We consider the Laplacian in a strip R (0,d) with the boundary condition which is Dirichlet except at the segment of a length 2a of one of the boundaries where it is switched to Neumann. This operator is known to have a non-empty and simple discrete spectrum for any a>0. There is a sequence...

  • Higher order Green function in the upper half plane. Gaertner, Evgenia // Journal of Applied Functional Analysis;Jul2007, Vol. 2 Issue 3, p293 

    The polyharmonic Green function is defined for the upper half plane of the complex plane and its properties are developed.

  • A short interval result for the Smarandache ceil function and the Dirichlet divisor function. Yingying Zhang; Huafeng Liu; Peimin Zhao // Scientia Magna;2012, Vol. 8 Issue 3, p25 

    In this paper we shall establish a short interval result for the Smarandache ceil function and the Dirichlet divisor function by the convolution method.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics